# SDR AWXA200600522

- Difficulty date: February 8, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Bs 908-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED LEVEL 2 CORROSION ON AFT CARGO COMPARTMENT FUSELAGE SKIN AT BS 985, BOTH SIDES OF STR 27L.  ALSO AT BS 1006 OUTBOARD SIDE OF STR 27L AND BS 985 AT STR 25R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-01-1A1 FIG 101.  MAINTENANCE REMOVED AFT FUSELAGE BELLY SKIN FROM BS 908 TO BS 1016, FROM STRINGER 25L TO 25R.  NEW REPLACEMENT SKIN WAS INSTALLED FROM BS 908 TO BS 1016 FROM STRINGER 25L TO 25R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 4 AND 8.
